# SDR SWAA2017051813828

- Difficulty date: May 8, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STRINGER CRACKED BETWEEN BS 440+11 TO BS 460, STR 25L.  R&R STRINGER IAW SRM.
